# SDR DALA2016101907354

- Difficulty date: October 18, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 57,661 hours, 44,822 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT FLAP HINGE UPPER INBD AND LOWER INBD MOUNTING STUDS CORRODED.  REPLACED THE HINGE FITTING AND UPPER & LOWER MOUNTING STUDS IAW AMDS 5710-01110-05B.
